Change search
ReferencesLink to record
Permanent link

Direct link
On the inverse scattering approach for an integrable shallow water wave equation
Department of Mathematics, Lund University, PO Box 118, 22100 Lund, Sweden .ORCID iD: 0000-0001-6191-7769
2003 (English)In: Physics Letters A, ISSN 0375-9601, Vol. 308, no 5-6, 432-436 p.Article in journal (Refereed) Published
Abstract [en]

We present an algorithm for the inverse scattering problem associated to a nonlinear equation arising in the study of the unidirectional propagation of waves in shallow water.

Place, publisher, year, edition, pages
2003. Vol. 308, no 5-6, 432-436 p.
Keyword [en]
Inverse scattering, Water waves, water, algorithm, article, mathematical analysis
National Category
Natural Sciences
URN: urn:nbn:se:kth:diva-163848DOI: 10.1016/S0375-9601(03)00109-9ISI: 000181588800019ScopusID: 2-s2.0-0037429683OAI: diva2:802344

QC 20150413

Available from: 2015-04-12 Created: 2015-04-12 Last updated: 2015-04-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Lenells, Jonatan
In the same journal
Physics Letters A
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 14 hits
ReferencesLink to record
Permanent link

Direct link